# SDR VJ9800004

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 371900
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ON DESCENT AT FL80,  AIRSPEED AT 250 KTS, THROTTLES AT IDLE AND N2 AT 20 PERCENT, RT ENGINE FLAMED OUT.  REPLACED NR 2 ENGINE FUEL PUMP IAW MM 73-10-1; RAN ENGINE, OPS AND LEAK CHECKED GOOD.  OBSERVATIONS ARE A SHEARED SHAFT IN FUEL PUMP.
